# SDR UPS00833698

- Difficulty date: August 29, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RIGHT WING L/E LOWER SKIN IS CRACKED AT XFS 385.25 TO XFS 391.5.  REPAIRED SKIN IAW DC8-5720-7767-A.
